Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128

  [Search Papers]
991. A.H. Fatollahi,
Do Quarks Obey D-Brane Dynamics?
Europhys. Lett. 53(2001), 317-321  [abstract]   
arXive.org link: hep-ph/9902414 [ abs, src, ps, others], cited by
IPM/P-1999/071
 
992. M.M. Sheikh-Jabbari and A. Shirzad,
Boundary Conditions as Dirac Constraints
Eur. Phys. J. C 19(2001), 383-390  [abstract]   
arXive.org link: hep-th/9907055 [ abs, src, ps, others], cited by
IPM/P-1999/037
 
993. M.A. Jafarizadeh,
Restoration of Macroscopic Isotropy on (D+1)-Simplex Fractal Conductor Networks
Physica A 287(2000), 1-25  [abstract]   
IPM/P-2000/083
 
994. K. Kaviani,
Quantizing Field Theories in Noncommutative Geometry and the AdS/CFT Correspondence
Int. J. Mod. Phys. B 14(2000), 2355-2358  [abstract]   
IPM/P-2000/081
 
995. B. Nasre Esfahani and N. Riazi,
Geodesics in Wormhole Spacetimes
Iranian J. Sci. Tech. 24(2000), 139-146  [abstract]   
IPM/P-2000/074
 
996. G.H. Bordbar,
Isentropic Equation of State of Asymmetrical Nuclear Matter
Nucl. Sci. J. 37(2000), 409-415  [abstract]   
IPM/P-2000/069
 
997. H. Fakhri,
Another Bunch of Superpotentials in Terms of A Master Function
Phys. Lett. A 265(2000), 20-27  [abstract]   
IPM/P-2000/068
 
998. H. Fakhri and M.E. Bahadori,
Arbitrary-Order Parasupersymmetric Coherent States of Quantum Harmonic Oscillator
J. Phys. A: Math. Gen. 33(2000), 7143-7148  [abstract]   
IPM/P-2000/065
 
999. H. Fakhri,
Master Function Approach to Solution of Dirac Equation in (1+1)-Spacetime
Indian J. Phys. B 74(2000), 291-295  [abstract]   
IPM/P-2000/064
 
1000. H. Fakhri,
Solution of the Dirac Equation on the Homogeneous Manifold SL(2,c)/GL(1,c) in The Presence of A Magnetic Monopole Field
J. Phys. A: Math. Gen. 33(2000), 293-305  [abstract]   
IPM/P-2000/063
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.